# SDR SWAA113520

- Difficulty date: May 11, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 67,119 hours, 58,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: 6545819122
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND NLG WHEEL WELL CEILING SKIN CRACKED.  REPAIRED SKIN PER SRM.
